Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/1346

Title: The Gelfand-Kirillov conjecture for semi-direct products of Lie algebras
Authors: OOMS, Alfons
Issue Date: 2006
Publisher: Elsevier
Citation: JOURNAL OF ALGEBRA, 305(2). p. 901-911
Abstract: Let g be an n-dimensional Lie algebra over a field k of characteristic zero and let W be a g-module of dimension at least n. Sufficient conditions are given in order for the semi-direct product g + W to satisfy the Gelfand-Kirillov conjecture. This implies that this conjecture holds for an important class of Frobenius Lie algebras. Special attention is devoted to the case where g = sl(2,k).
URI: http://hdl.handle.net/1942/1346
DOI: 10.1016/j.jalgebra.2006.03.009
ISI #: 000245638800015
Category: A1
Type: Journal Contribution
Validation: ecoom, 2008
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version155.4 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.